# SDR SWAA053868

- Difficulty date: December 5, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 63,215 hours, 60,065 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: BAC1514
- Condition: Corroded
- Location: Bs 1017
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND AFT PRESSURE BULKHEAD RADIAL STIFFENER CORRODED AT BS 1017, LBL 10.  REPAIRED RADIAL STIFFENER PER BFG ER.
